# SDR ASAA9780237

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 99578571
- Condition: Cracked
- Location: Bs 46
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - DURING 30K CHECK, CRACK WAS FOUND ON NLG WHEEL WELL DOOR SILL FRAME AT FS 46, LBL 18.  REMOVED AND REPLACED FRAME IAW DC9 ARM 51-30-02 AND 51-30-05.  (M)
